# SDR SWIA2020072751467

- Difficulty date: June 18, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH SEAT SIDE TRACK AFT OF FS379.00 TO FS469.00 CORRODED IN SEVERAL AREAS (MARKED)    (C-CHECK) RO 7/23/2020    REMOVED CORROSION ON R/H SIDE SEAT TRACK FROM FS379 TO FS469 REF CRJ 700 SRM R/H SIDE SEAT TRACK FROM FS379 TO FS469 FOUND TO BE OUT OF LIIMITS REF CRJ 700 SRM SEE CONTINUATION CARD FOR DETAILS
